# SDR CALA2010120600606

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 45,562 hours, 6,753 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195816
- Part serial: 1283
- Condition: Failed
- Location: Te Flap
- Part time: 37,921 hours, 5,745 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

T/E FLAP ASYM CAUTIONARY EICAS LIGHT ILLUMINATED AFTER TO AS FLAPS WERE RETRACTED FROM 5 INCHES TO 1 INCH FLAPS REMAINED STUCK AT 5 INCHES' ORH PROCEDURE ACCOMPLISHED OTHER BRAKES 6 OR BELOW REMOVED AND REPLACED NR 5 FLAP POSITION TRANSMITTER PER AMM 27-51-45 PERFORMED ADJUSTMENT TEST 4 & 5 TRANS.  ADJUSTED BOTH TO TOLERANCES PER MM 27-51-45 OPS CHECKS GOOD ON GROUND NO ASYMMETRY OCCURRED DURING OPS CHECK RATABLE PARTS CHANGE WAS INDICATED - TAT # 0982104  S/N OFF 01283 TRANSMITTER, FL OFF 62-2751-9-0008 1283 ON 62-2751-9-0008 1144.
